53 year old male on lopressor, prisolec, topomax (topamax), buspar, diovan hct, Darvocet, essgic plus.
Prior to the endscope below the last one was appxy a year eariler.
I have been taking prioslec for well over 15 years for acid reflux. About 18 months ago I had a heart attack and received several stents. After surgery I was foud to be bleeding internally so an endoscope was performed. A Gastric mass was found (to large to remove durning procedure). Approxametly 6 months later another endoscope was performed by different gastro. He reported a 2cm Hyperemic, sessile lession along the greater curvature . Further examination via ultrasound found the lession to be 22x15mm . Pathlogy reports the biopsy of a gastric mass with edema, inflammation and tekangiectasia. No Helicobacter pylori organisms were seen.
What are the possibilities that one or more, either alone or in combination could have caused this problen. Aslo Is there any written studies on Drugs lie the Prisolec causing this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.